Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A Mechanism for streamwise localisation of nonlinear waves in shear flows

Autor
Mellibovsky, F.; Meseguer, A.
Tipus d'activitat
Article en revista
Revista
Journal of fluid mechanics
Data de publicació
2015-09-01
Volum
779
Pàgina inicial
779 R1-1
Pàgina final
779 R1-14
DOI
https://doi.org/10.1017/jfm.2015.440 Obrir en finestra nova
Projecte finançador
Estudio numérico de los mecanismos de transición a la turbulencia débil de la convección térmica en geometría esférica con rotación
Repositori
http://hdl.handle.net/2117/83078 Obrir en finestra nova
URL
http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9911413&fileId=S0022112015004401 Obrir en finestra nova
Resum
We present the complete unfolding of streamwise localisation in a paradigm of extended shear flows, namely two-dimensional plane Poiseuille flow. Exact solutions of the Navier-Stokes equations are computed numerically and tracked in the streamwise wavenumber-Reynolds number parameter space to identify and describe the fundamental mechanism behind streamwise localisation, a ubiquitous feature of shear flow turbulence. Unlike shear flow spanwise localisation, streamwise localisation does not follo...
Citació
Mellibovsky, F., Meseguer, A. A mechanism for streamwise localisation of nonlinear waves in shear flows. "Journal of fluid mechanics", 01 Setembre 2015, vol. 779, p. 779 R1-1-779 R1-14.
Paraules clau
Bifurcation, Couette-flow, Finite-amplitude waves, Instability, Pattern-formation, Pipe-flow, Plane Poiseuille flow, Swift-Hohenberg equation, Traveling-waves, Turbulence transition, Turbulent transition, Wall turbulence
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants

Arxius